# SDR EE4Y090174

- Difficulty date: June 22, 2009
- Submitted: June 29, 2009
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 64,559 hours, 60,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: BAC1498157
- Condition: Damaged
- Location: Zone 100
- Part time: 64,559 hours, 60,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE E&E COMPARTMENT,BETWEEN BS 355 AND BS 365,STR 19R WITH DOUBLE HOLE.
